# SDR 02FDEA00075

- Difficulty date: January 30, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 7,893 hours, 26,802 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAND GEAR AURAL WARN CONSTANTLY ON WHILE GEAR UP.  R&R LT OUTBOARD FLAP TRANSMITTER & WIRES.
